See The Beautiful 2nd Highest Volcano (Foreigner Only)

See The Beautiful 2nd Highest Volcano (Foreigner Only)

Amazing Mt. Rinjani

Duration : 5D 4NStarting Price : IDR 5.500.000

MapMt. Rinjani in Lombok Island is said to be one of the most beautiful mountains in Southeast Asia. It stands 3,726 meter above sea level and can be viewed from throughout Lombok. A huge ancient crater that became Segara Anakan lake is known for its blue and green-colored water with a new volcano, Gunung Baru, emerging from the center of the lake, which often erupts lava and volcanic ash. Being the second highest volcano in Indonesia, Mt. Rinjani offers a challenging steep trek with various terrain, from steep hills, to rocky valley, to shady rain forest. Once you reach the summit of mount Rinjani, you’ll be rewared by the beautiful view of Bali island, Lombok, forest and the gilis.

Map

 

Service

Mountain Licensed Guide

SIMAKSI / Retribution Mountain (permit, all government and local taxes)

Transport from meeting point to Basecamp Point (round trip)

Tent during the trekking (Dome tents for 4 person)

Homestay at Sembalun Village

Activity

Day-1

1.

Meeting Point at Lombok International Airport Upon arrival at the meeting point, you will be pick up by guide.

3.

You can have an optional tour to Sade village, where the people of Sasak tribe still live in traditional wooden house. The Sasak women weave cloths to help the men earn money during the dry season when the farming season ends.

4.

Dinner at 07:00 PM local time at homestay at Sembalun village.

5.

At 09:00 PM local time, Rest and stay overnight in Sembalun village.

Day-2

1.

Wake up early morning at 05:30 AM local time, packing and take a shower.

2.

Breakfast at your accommodation at around 07:00 AM local time.

3.

You will leave at 08.30 AM local time, to register for climbing permit at the Rinjani Information Center.

4.

Then trekking starts at 09:00 AM local time, from gate of Bawak Nao village to Shelter 1.

5.

Continue from Shelter 1 to Shelter 2, where you will have lunch at 12:30 PM local time.

6.

After lunch, at 01:00 PM local time you will continue hike to shelter 3 on paths through savanna and tropical rain forest with humid weather along the way.

7.

After 7 hours trek ends at Plawangan Sembalun campsite, where basecamp and dinner will be provided at around 08:00 PM local time.

8.

At 09:00 PM local time, Rest and stay overnight in tents.

Day-3

1.

Wake up early morning at 01:00 AM local time for Summit Attack preparation.

2.

Summit attack will start at 02:00 AM local time.

3.

You will start several ridges for about 4 hours until reaching the top of second highest volcano in Indonesia at around 06:00 AM local time.

4.

Documentation session of view across the Gilis, Bali, Lombok, and Sumbawa will be spectacular from above.

5.

Then at around 07:00 AM local time, you will have to go back to the camp site for breakfast (2 hours trekking down)

6.

Arrive at camp site at 09:00 AM local time and have breakfast while packing.

7.

After packing done, the trek will be continued down at 10:00 AM local time to the lake (after 4 hours of walk),

8.

Arrive at Segara Anak Lake at around 02:00 PM local time, where you can also enjoy the natural hot spring nearby until sunset.

9.

You will have lunch right after arriving at the camp site.

10.

Dinner will be serve at 07:00 PM local time.

11.

Rest and stay overnight in Segara Anak Lake at 10:00 PM local time.

Day-4

1.

Wake up in the morning at 06:00 AM local time and breakfast time while packing.

2.

Continuing after breakfast to Plawangan Senaru at 09:00 AM local time, the hike for another 3 hours to Senaru Rim.

3.

You can have a magnificent sunset and sunrise from Senaru Rim camp site.

4.

At 12:30 PM local time, Lunch at Senaru Camp site.

5.

Free activity until dinner time.

6.

Dinner will be serving at 07:00 then make a camp site.

7.

At 09:00 PM local time, Rest and stay overnight at tent.

Day-5

1.

Wake up in the morning at 06:00 AM local time and breakfast time while packing.

2.

You will start the last hiking day at 08:00 AM local time. This long 4 hours day trek through forest will end at Senaru village,

3.

At 12:15 PM local time, you will have lunch at Senaru Basecamp.

4.

At 01:00 PM local time, driver will pick you up and drop off at the meeting point or your personal cost hotel.

5.

Rinjani Trip is finish, service complete.

Include

Personal safety equipment (helmet & sit harness)

Team safety equipment (rope & others)

Breakfast as homestay service

Meals during trekking (indicated in the itinerary)

Camping equipment (mattress, sleeping bag)

Dinnerware

Cooking stove and fuel

Mineral Waters (1,5litters per 1 day)

Porter for team

Standard First Aid Kit tools

Team Documentation

Exclude

Transport to and from meeting point

Meals in the city

Accommodation in city meeting point

Personal medicines

Personal belongings

Personal expenses during the trip

Snack and soft drink

Personal documentation

Tips for guide, porter and driver

Camping chair (special request)

Items that not mentioned in facilities

Souvenirs Shopping

Need to know

Schedule can be change without any prior notice due to unforeseen weather circumstance, force majeur or other safety reason

Meeting and Finish point at Lombok International Airport.

Copies of travel documents (Passport and Visa)

Do not littering, please bring all your trash or you can give it to the porter

Please obey the rule and instruction from your guide

Stay focus and keep safety first do not hesitate to inform your guide for any troubles during trip

Please inform your health condition before the trip start for your convenience

Which must be brought: Trekking pole (optional), Gloves, Head lamp/flashlight, Rain coat/disposable raincoat

BOOK THIS PACKAGE
© Tripdixi 2018